MAUDE Adverse Event Report: LAPAROSCOPE, GENERAL & PLASTIC SURGERY AIRSEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

LAPAROSCOPE, GENERAL & PLASTIC SURGERY AIRSEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number IAS5-100LP
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a customer that the ias5-100lp, 5 mm access port & low profile obturator device was used in an unnamed procedure on (b)(6) 2026, and ¿during the operation, the puncture device broke and fell into the body.The entire set had to be replaced.¿.Further assessment found "the trocar broke in the patient" and all fragments were retrieved by hand.".The asm-evac1 device did not fragment or fall into the patient.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
AIRSEAL
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
525 french rd
utica 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key25185389
Report Number3007305485-2026-00114
Device Sequence Number13437358
Product Code GCJ
UDI-Device Identifier10845854045626
UDI-Public(01)10845854045626(17)280914(10)202509154
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K230239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAS5-100LP
Device Lot Number202509154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown